# SDR DALA2022070504680

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 70,156 hours, 26,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 EMERGENCY LIGHT INOP AT R2 DOOR. CORRECTIVE ACTION: R/R EMERGENCY LIGHT BATTERY ABOVE R2 DOOR PER B757 AMM 33-51. OPS CK GOOD. (9259252)
